# SDR IPXA2015060689883

- Difficulty date: May 29, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 26,230 hours, 14,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541015
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL 221XCF IS PUNCTURED.   FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-N.
